# SDR SWAA2023042518162

- Difficulty date: March 17, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT - MULTIPLE AREA OF CORROSION ON SIDEWALL SUPPORT AT BS 727 TO BS 847 LBL 21.75 WL 155. (MARKED)<REMOVED CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21.75 BS 767+3 DIMENSIONS L=12.00' W= 2.00' DEPTH:0.035' ORIGINAL MATERIAL THICKNESS 0.040' IAW BAC 1496-377 REMAINING THICKNESS : 0.005' AND FOUND TO BE OUT OF LIMITS; IAW SRM 53-00-53-1A-2 TOOL USED: ID ATS 1698 S/N: 1505370 DUE: 05/2023 FABRICATED SPLICE ON FLOOR TO SIDEWALL SUPPORT L/H ACB WITH MATERIAL BAC1496-377; LOT# 1521599-1; PER SRM 53-00-53-2R-6; FIG. 203  FABRICATED NEW FLOOR TO SIDEWALL SUPPORT L/H ACB WITH MATERIAL BAC1496-377; LOT# 1521599-1; PER SRM 51-40-02 AND DWG 146A7502; OK TO TREATMENT;[05] VERIFIED CORRECTIVE ACTION #4 OK TO TREAT GIVEN;[06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR PARTS IAW SRM 51-20-01 AND SOPM 20-41-02. OK TO INSTALL (1EA) SPLICE PLATE AND BOND NUTS PLATES INSTALLED SPLICE REPAIR LOCATED BETWEEN BS 727E+10 - 747 IAW SRM 51-40-02 AND SRM 53-00-53-2R-6; REPAIR 6 FIG.203 SHEET 1 INSTALLED BOND NUTS PLATES IAW 140N4500.;[09] AFT CARGO COMPARTMENT AT FLOOR TO SIDEWALL SUPPORT LOCATED BETWEEN BS 727 - 847 LBL 21.75 WL 155 WAS (1EA.) INSTALLED SPLICE REPAIR LOCATED BETWEEN BS 727E+10 - 747 IAW SRM 51-40-02 AND SRM 53-00-53-2R-6; REPAIR 6 FIG.203.  INSTALLED BOND NUTS PLATES IAW DWG# 140N4500.;[10] THE REMOVAL AND INSTALLATION WILL BE ACCOMPLISHED WITH THE CUSTOMER CARD # TTG8Q0049HEA
